# SDR C77A20130518017

- Difficulty date: May 18, 2013
- Submitted: May 18, 2013
- Operation: Air carrier
- Aircraft: N604CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000181
- Aircraft time: 15,209 hours, 8,857 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Zone 200
- Part time: 15,209 hours, 8,857 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON LT SIDE OF REAR PRESSURE BULKHEAD RING BETWEEN STRINGERS 12L AND 13L. X=25278.0  BLENDED OUT DRILL MARK IAW SRM PART II 51-40-01 AND 51-10-03.
